MathSciNet Relay Station
MathSciNet bibliographic data
MR539157 60J15 (60F10)
Donsker, M. D.; Varadhan, S. R. S. On the number of distinct sites visited by a random walk. Comm. Pure Appl. Math. 32 (1979), no. 6, 721–747.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement